# SDR A6WA201240640

- Difficulty date: May 23, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 21,594 hours, 21,507 cycles
- Engine: Ge CF343B1
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR CHAFED L/E CORNER BY DOOR BRUSH.  REMOVED UNSERVICEABLE EXISTING FILLER AND REPLACED WITH SERVICEABLE FILLER IAW REO 61R-52-82-034, REV NC.
